# SDR GLBA20110519F

- Difficulty date: May 19, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 29,162 hours, 38,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Debonded
- Location: Pax Door
- Part time: 29,162 hours, 38,035 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MAINTENANCE FOUND THE AS DOOR SKIN DEBONDED AT THE LOWER BOTTOM, DEBONDED FROM FORWARD EDGE TO THE AFT EDGE, FROM LOWER EDGE TO 5" UPWARD. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-52-004. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
